# SDR AALA202208184651

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 737
- Aircraft serial: 40628
- Aircraft time: 24,669 hours, 3,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT SEAT 18 D. REMOVED AND REPLACED WELS BATTERY UNIT BATTERY SEAT 18 D PER AMM 33-51-07.
